# SDR AALA202509226676

- Difficulty date: August 29, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,870 hours, 32,876 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 1 ON LH HORIZONTAL STABILIZER. MAINTENANCE REPLACED HINGE ARM 1 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM-55-16-42-400-001-A.
